Everybody now…..

August 30, 2010

(everyone together now…)

‘Round and ’round the anxiety bush, anxiety bush, anxiety bush!

‘Round and ’round the anxiety bush

So early in the morning!

Your heart will race, your breathing is shallow, breathing is shallow, breathing is shallow

Your heart will race, your breathing is shallow

So early in the morning!

(okay, you can stop now)

The faster I fall, the quicker I’m coping with skills I had forgotten I learned. If only it wasn’t happening so fast. It feels like as each memory, flashback, panic, or anxiety attack begins an invisible hand reaches out to help. The invisible hands may have soothing words, a blanket, a cold or hot drink, or a Xanax, or simply a pillow to collapse on. It is exhausting going through this day in and day out. Boy, you have ONE allergic reaction and anxiety attack in a clinic under safe, supportive surroundings and your brain thinks it can do it over and over – yeesh!

This September will be my six month DID diagnosis monthaversary and I have decided to skip to the end. My brain is arguing with my obvious flawless decision, but I’m sure it will come around (yeah right!).

Advertisements

10 Responses to “Everybody now…..”

  1. I'm DID & so am I Says:

    September will mark my ten months with the hell hole. It’s a tough road, but you always seem to bounce back after some difficulities.

    There will always be those bumps we encounter and deal with, that’s what sucks.

    • I'm DID & so am I Says:

      I wasn’t finished and hit the wrong tab! I just wanted to add that I was really getting into the song!
      jo

      • roseroars Says:

        Thanks, Jo! I don’t know if I bounce back so much as pretend it never happened…

        I’m glad you were enjoying the song!

  2. tai0316 Says:

    You should patent that song πŸ™‚

  3. Paul Says:

    Sorry you are going through this… probably it has to do with not being able to tolerate Seroquel. Will they try something else??

    • roseroars Says:

      Thanks. I think you are correct, sir! Seroquel does have a half-life and I wonder if that is why I’m still having problems. It was a nasty allergic reaction. Maybe it shifted my center of gravity……or altered the time-space continuum! Nah……

      My psychiatrist mentioned Risperidol, but I’m nervous about it.

      • Paul Says:

        The side effects of the medicine can last. I know many who have had some pretty nasty reactions to seroquel. Everyone has some kind of side effect to all the drugs in this class. But for most they go away with time. They are prescribed because they work well when the anxiety is through the roof and not managed in other ways (like self-soothing). Or not managed by drugs like the xanax you are taking.

        This is not advice. I’m just throwing stuff out there:

        Some people think the antipsychotics (seroquel, risperdal) are overkill.

        Often people try lesser known drugs which are newer to PTSD studies, these being Propanolol, Prazosin, and Clonidine (which are alpha/beta blockers) and almost ZERO side effects because they are blood pressure meds and not psych meds. But they help with anxiety and PTSD. Lots of research at the VA centers on these drugs on veterans is coming out. And these drugs have been around for 50 years. And zero weight gain issues with them like you do with the antipsychotics. I gained 40 lbs on risperdal, which is not unheard of.

        Another very good medicine for anxiety (and this seems to be your chief complaint) is vistaril. Used for anxiety but it’s an antihistamine.

  4. castorgirl Says:

    You’ve been having the seroquel for some time, so the half-life could be an issue… Did you go cold turkey? If you did, it could mean a bumpy few days. Try to stay grounded as best you can…

    Take care,
    CG

    • roseroars Says:

      My psychiatrist did tell me to stop it immediately, that it does have a half-life, and I may continue to experience allergic symptoms, but he didn’t say for how long. Yesterday I vomited a couple of times (couldn’t keep food down) and just had some yogurt and pasta. It was my best day so far, though, since this started, so I believe today will be even better. I’m just surprised how nasty this reaction was and how long it’s lasted. It’s one week today. Enough already!

      Thanks.


Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

%d bloggers like this: